# SDR SIMA200300816

- Difficulty date: December 18, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 145425381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, FOUND DURING A IMBV INSPECTION, LEFT OMEGA BEAM DOUBLER BETWEEN FRAME 65 AND 68 CORRODED.  REMOVED AND INSTALLED SERVICEABLE BEAM IAW EMB 135 SRM 51-40-02.  (M)
